# SDR AALA201601049003

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 35,883 hours, 13,043 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plunger
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RT OVERWING FWD EMER ESCAPE SLIDE NOT ARMED.  FOUND RT FWD EMER EXIT DOOR DEACTIVATION PLUNGERS IN THE RELEASED POSITION.  ENGAGED PLUNGERS, SLIDE NOW SHOWS ARMED ON ECAM PAGE.
